Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/45726


Title: A Generalized Least Square Formulation for Multi-period Optimization of Asset Allocation
Other Titles: 到期日之資產負債適配:以一般化最小平方問題來規劃
Authors: 黃泓智
Contributors: 風管系
Keywords: 資產負債管理;一般化最小平方問題;最適投資策略;Asset liability matching;Generalized least square problem;Optimal investment strategy
Date: 2005
Issue Date: 2010-10-06 10:39:56 (UTC+8)
Relation: 證券市場發展季刊, 20(2), 75-108
Data Type: article
Appears in Collections:[風險管理與保險學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML1134View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing